# SDR SWAA2022022464394

- Difficulty date: October 11, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Condition: Cracked
- Location: Fwd Entry Door (
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD ENTRY AFT HARD-POINT STA 344 LBL 54 WL 208 / REMOVED FWD ENTRY AFT HARD-POINT STA 344 LBL 54 WL 208 IAW SOPM 20-50-01. STRUCTURAL ITEM HAS NO APPLICABLE REPAIR PROCEDURES IN SRM. HARD-POINT IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9 83802U 11OCT18 LEAD 122 11OCT18 INSP 24 13OCT18 REPLACED FWD ENTRY AFT HARD-POINT BS 344 LBL 54 WL 208 PER REF B737 AMM 20-50-11-910-801 AND IPC 53-42-00-29. 92962U 13-OCT-18 LEAD 138 13OCT18
